# SDR AALA201612199005

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 70,981 hours, 24,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 10746016
- Part serial: 1534
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 43,265 hours, 14,379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT PRIOR TO TAKEOFF POWER BEING SET, AIRSPEED WAS NOT ACTIVE. LEFT ENGINE HIGH STAGE INDICATION AT SPOOL UP FOR TAKE OFF.  AIRCRAFT WAS GROUNDED.  REPLACED HIGH STAGE PILOT VALVE IAW AMM 36-11-08.
